| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).H3- customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a tasp fractured when inserting the metal shim.There is no additional information available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: proposed component (annex g) code is mechanical (g04) - provisional bottom.The reported event was able to be confirmed by review of the returned product.The device exhibited signs of repeated use, nicked and gouged, and the post feature has fractured off.All pieces were returned.Review of the device history records identified no deviations or anomalies during manufacturing.These types of device malfunctions were previously analyzed by optical microscopy revealing hackle marks and river lines in the case of bending overload; however, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional information.